A 24-year-old female asked:
Every time i have codeine i get puffy eyes?
1 doctor answer • 1 doctor weighed in
Family Medicine 39 years experience
Possible allergy: People can certainly be allergic to codeine. Puffy eyes could be a sign of a mild allergy in your case. Best to avoid in the future as allergic reactions to medications can get worse with repeated exposure.
4.4k viewsAnswered >2 years ago
Last updated Feb 25, 2019
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.